# SDR CA111103016

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sleeve
- Condition: Missing
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ASSY OF THE PANELS, IT WAS DISCOVERED THAT THE REQUIRED SLEEVING TO INSULATE THE WIRES WAS MISSING FROM THE WIRES (A1, B1 AND C1) AND WIRE (A2, B2 AND C2) INDIVIDUALLY: WIRING DIAGRAM FOR THE P91 UNIT (REFER TO SHEET NR. 6), WHERE C0907 IS SHOWN, THE SHOP FLOOR OPERATION SEQUENCE IS AS STATED BELOW: THE INPUT TO C0907 IS NOT CONNECTED AND (A1, B1 AND C1) SHALL BE SLEEVED INDIVIDUALLY, THIS OPERATION WAS MISSED.  THE OUTPUT OF C0907 (A2, B2 AND C2) SHALL BE SLEEVED INDIVIDUALLY THIS OPERATION WAS MISSED.  THE BUNDLE OF (A1, B1 AND C1) AND (A2, B2 AND C2) SHALL BE SLEEVED TOGETHER AND SECURED USING LACING CORD.  COMPLETED AS A RESULT OF THIS FINDING ALL P91 PANELS IN WORK WERE CONTAINED IN HOUSE AND INSPECTED.  A QTY OF (4) P91 PANELS WERE FOUND NONCONFORMING AND REWORKED.  AN ADDITIONAL 29 EA,  P91 PANELS WERE IDENTIFIED AS BEING SUSPECT. THIS FINDING HAS BEEN ISOLATED TO 1 OPERATOR ONLY.  SINCE THE WIRE TERMINALS ARE NOT ISOLATED FROM EACH OTHER WITHIN THE SAME BUNDLE, THERE IS A POSSIBILITY THAT THE BUNDLED WIRES COULD BE SHORT CIRCUITED TOGETHER IN ANY PERMUTATION OF A1-B1-C1 AND A2-B2-C2.
